WoRMS taxon details

Joannisiella oblonga (Hanley, 1846)

732790  (urn:lsid:marinespecies.org:taxname:732790)

accepted
Species
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Joannisiella oblonga (Hanley, 1846). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=732790 on 2021-10-28
Date
action
by
2013-06-25 16:52:07Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Cyrenella oblonga Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> (1854) 22: 317-371 [pp. 317-320, 8 May 1855; 321-371, 16 May 1855]., available online at https://biodiversitylibrary.org/page/30747744
page(s): 341 [details]   

context source (HKRMS) BU. (2013). Provision of services for field sampling, species identification and data analysis of benthic faunal communities of Hong Kong marin waters. Final report submitted to EPD. [details]   

basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality